# SDR 2008UALA05741

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 52,811 hours, 19,364 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Gasket
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND LT OFFWING SLIDE INFLATION HOSE GASKET BROKEN.  REPLACED INFLATION GASKET.
